Recognizing and Responding to an Opioid Overdose
This presentation covers information about opioids and how Naloxone (NARCAN) can be used to effectively respond to an opioid overdose.
This recorded training was originally presented by Shannon Decker, M.Ed. and River Coyote, MPH on June 30, 2020. Parts of the original training have been cut from the original recording to focus on the applicable training content.
While some of the statistics in this training may be outdated, the content remains relevant and applicable for the purpose of this training: How to recognize and respond to an opioid overdose with nasal naloxone (NARCAN).
Call 2-1-1 to find out how to get safe and easy access to administer naloxone.
Placer County's New Fentanyl Awareness Campaign
1 Pill Can Kill Placer hopes to educate teens, young adults and parents on the dangers of fake prescription pills.
If you or someone you know is at risk of poisoning or overdose, call 9-1-1 immediately. You will never get into trouble for trying to save someone's life.